| Model Number |
POWERPICK, 30 DEG |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 07/01/2022 by a facility representative via (b)(4) that an ar-8150pp-30 powerpick lever was stuck and needle was jammed.This was discovered during a case with no patient harm.
Additional Manufacturer Narrative
The complaint is confirmed.One ar-8150pp-30 was received for evaluation.Visual inspection noted that the lever was the incorrect component.Per ar-8150pp-30 bom, the required lever component is c1206-01, but the lever present is c-3901-01.The incorrect levers are a known issue affecting this batch.The issue was addressed in ncr-15261 and an event risk assessment was performed and recorded as plm66913.The incorrect levers prevent their normal operation, sometimes getting stuck.